... seasonale. I am currently on my 4th month. My first month on it I brown spotted for 2 weeks. 2nd month I spotted a couple a days. My 3rd month I BLED, like a period, for 2 weeks and heavy brown spotted the other two weeks. I had horrible achy cramps mynwhole 3rd month. During this time I also would get bad cramps and bloating. I take the pill every night at 9:30 and when I wake up every morning I have severe diarrhea cramps and I have to run to the bathroom and I have a bout of diarrhea. This has been going on since month 2. It wasn't the diarrhea where you are living in the bathroom, I would only get it about 2 times a day. During my placebos last week I finally stopped bleeding about 3 days in and finally had 4 days to not have bleeding after bleeding for over 4 weeks straight! I stopped getting the diarrhea and the horrible cramps associated with it. I actually got constipated instead. Just LAST night I started my 2nd pack (4th month) and this morning I started up my bout of diarrhea! I have just about had it with this pill! I don't know what to do
My birth control keeps giving me diarrhea? Is it still effective? Ok so I am on the generic of?
- 31 Dec 2012 by AnonymousSally123
- 31 Dec 2012
- seasonale, abnormal uterine bleeding, diarrhea, birth control, contraception, generic, period
Added 31 Dec 2012:
Oh, prior to getting on birth control was because I had abnormal bleeding. I would bleed in between periods and had pain with sex. I have a period naturally every 6-7weeks. That's why when choosing a birthcontrol I wanted an extended one because I don't want MORE periods than I would not on birthcontrol. I would be getting them every 4 weeks instead of my usual 6
It can take several packs before your body gets accustomed to the hormones and works like it should. The pill can cause abdominal pain and bloating. The diarrhea isn't mentioned. It could be the adjustment to the hormone. I had diarrhea every day of my period for all my life, Lord knows why.
Im not sure if I even had a period on this placebo. The bleeding actually stopped a few days in my placebos. I was already bleeding from week 9-13 and when the placebos came I stopped bleeding after like 2 or 3 days. And I got constipated in placebo week. Now I heard the bleeding should stop after the 3rd month. I'm not willing to wait a whole year for it to stop lol oh and another weird P.S- before starting seasonale I had left nipple discharge. When I started BC, it went away but during the placebo week it comes back... I says with diarrhea it's less effective. Is my pill still effective even though I get diarrhea EVERYDAY I'm on it?
- Seasonale Information for Consumers
- Seasonale Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seasonale (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2010 • 1 answer
Posted 15 Jan 2014 • 2 answers
Abnormal Uterine Bleeding - "I started my period on December 21, 2014.took Azzurette the same day. 2
Posted 7 Jan 2015 • 1 answer
Posted 29 Jan 2015 • 2 answers
Posted 5 Jul 2016 • 0 answers